# SDR HEEA968799

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 900R1150001111
- Condition: Defective
- Location: M/R
- Part time: 68 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN THE LEADING EDGE ROOT SECTION.  PAINT PEELING. SENT TO MCDONNELL DOUGLAS FOR INSPECTION.
